MathSciNet Relay Station
MathSciNet bibliographic data
MR574501 (81k:20067) 20H15 (22E40 51M20)
Oliver, R. K. On Bieberbach's analysis of discrete Euclidean groups. Proc. Amer. Math. Soc. 80 (1980), no. 1, 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement